# SDR CALA2025082108005

- Difficulty date: August 16, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5007
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON INBD LWR SIDE OF NR 3 STIFFENER IN LT HORIZONTAL STAB, HSS 129.50.  REPAIRED INBD LWR SIDE OF NR 3 STIFFENER IN L/H SIDE HORIZONTAL ST AB, STA 129.50 ALL WORK DONE IAW SRM 55-10-09-2R-4, SRM 51-40-02-0G-0 & PERFORMED NDT NO CRACK SIGNAL NOTED NDTM PART 6, 51-00-00 PROCEDURE 16,23.
